Sledovat
Marcus Michelen
Marcus Michelen
E-mailová adresa ověřena na: uic.edu - Domovská stránka
Název
Citace
Citace
Rok
Central limit theorems and the geometry of polynomials
M Michelen, J Sahasrabudhe
arXiv preprint arXiv:1908.09020, 2019
162019
Central limit theorems from the roots of probability generating functions
M Michelen, J Sahasrabudhe
Advances in Mathematics 358, 106840, 2019
132019
Analyticity for classical gasses via recursion
M Michelen, W Perkins
Communications in Mathematical Physics, 1-22, 2022
92022
The singularity probability of a random symmetric matrix is exponentially small
M Campos, M Jenssen, M Michelen, J Sahasrabudhe
arXiv preprint arXiv:2105.11384, 2021
72021
Quenched Survival of Bernoulli Percolation on Galton–Watson Trees
M Michelen, R Pemantle, J Rosenberg
Journal of Statistical Physics 181 (4), 1323-1364, 2020
62020
Singularity of random symmetric matrices revisited
M Campos, M Jenssen, M Michelen, J Sahasrabudhe
Proceedings of the American Mathematical Society 150 (07), 3147-3159, 2022
52022
Direct design of biquad filter cascades with deep learning by sampling random polynomials
JT Colonel, CJ Steinmetz, M Michelen, JD Reiss
ICASSP 2022-2022 IEEE International Conference on Acoustics, Speech and …, 2022
52022
Potential-weighted connective constants and uniqueness of Gibbs measures
M Michelen, W Perkins
arXiv preprint arXiv:2109.01094, 2021
42021
Maximum entropy and integer partitions
G McKinley, M Michelen, W Perkins
arXiv preprint arXiv:2012.14498, 2020
42020
Invasion percolation on Galton-Watson trees
M Michelen, R Pemantle, J Rosenberg
Electronic Journal of Probability 24, 2019
42019
Strong spatial mixing for repulsive point processes
M Michelen, W Perkins
arXiv preprint arXiv:2202.08753, 2022
32022
Random polynomials: the closest roots to the unit circle
M Michelen, J Sahasrabudhe
arXiv preprint arXiv:2010.10869, 2020
32020
A Short Note on the Average Maximal Number of Balls in a Bin
M Michelen
arXiv preprint arXiv:1905.08933, 2019
32019
Real roots near the unit circle of random polynomials
M Michelen
Transactions of the American Mathematical Society 374 (6), 4359-4374, 2021
22021
The frog model on Galton-Watson trees
M Michelen, J Rosenberg
arXiv preprint arXiv:1910.02367, 2019
22019
Folding Functions: Origami Corrugations from Equations
U Nguyen, B Fritzson, M Michelen
Proceedings of Bridges 2019: Mathematics, Art, Music, Architecture …, 2019
22019
A characterization of polynomials whose high powers have non-negative coefficients
M Michelen, J Sahasrabudhe
arXiv preprint arXiv:1910.06890, 2019
12019
Quasipolynomial-time algorithms for repulsive Gibbs point processes
M Jenssen, M Michelen, M Ravichandran
arXiv preprint arXiv:2209.10453, 2022
2022
The least singular value of a random symmetric matrix
M Campos, M Jenssen, M Michelen, J Sahasrabudhe
arXiv preprint arXiv:2203.06141, 2022
2022
Success probability for selectively neutral invading species in the line model with a random fitness landscape
S Farhang‐Sardroodi, NL Komarova, M Michelen, R Pemantle
Studies in Applied Mathematics 146 (4), 1023-1049, 2021
2021
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20